# SDR CALA2017061601843

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 54,814 hours, 20,168 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: APTE8A20007BARD
- Part serial: 1095
- Condition: Shorted
- Location: Nr 2 Eec
- Part time: 39,017 hours, 14,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHILE NR 2 ENGINE WAS RUNNING,,THERE WAS NO THROTTLE MOVEMENT RESPONCE,  AFTER ENGINE SHUTDOWN AND RESTART, THE THROTTLE MOVEMENT AND RESPONCE STARTED ONCE AGAIN.  FOUND CHANNEL B OF THE NR 2 ENGINE OIL PRESSURE LVDT T429 SHORTED CAUSING PEO LVDT & TRA SIGNAL TO FAIL IN EEC INPUT MONITORING.   REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE SENSOR IAW AMM 79-32-01-000-801, AND 79-32-01-400-801.  RAN THE NR 2 ENGINE. OPS.AND LEAK CHECKED GOOD.  NO FAULTS NOTED ON EEC BITE, NR 2 ENGINE THROTTLE RESPONSE VERFIFIED NORMAL
